MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 7; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT BASIC CEMENTED SZ 7; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157006135
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported that the patient received a hemi hip as treatment for a femoral neck fracture on (b)(6) 2019.This implant became infected and the patient was brought to surgery today for revision.Doi: (b)(6) 2019.Dor: (b)(6) 2019.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BASIC CEMENTED SZ 7
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9417836
Report Number1818910-2019-120920
Device Sequence Number1711977
Product Code JDI
UDI-Device Identifier10603295059806
UDI-Public10603295059806
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157006135
Device Lot NumberD19030193
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;